Posted 5/23/2013 7:21 PM (GMT -6)
I've had so much going on that I loose info in the brain...lol, but injections can do so many things...including those odd side effects. If I were in your shoes, I would likely call the Dr who did it and get the info charted at least. That way it will be there when you go back and you can discuss it.
I know when I was taking Diflucan for yeast, I never had any idea there was a cross over reaction for people with sulfa allergy (not every person but some people) and neither did my prescribing doctor. I starting out having these little bug bites (I thought) on an eyelid that itched terribly about three days after taking a pill. The next time, I had the eye "bites" and some on my hands, but then again....we had been at the camper, so I thought it was those darn noseeums....lol
The last time I took one, I had the eye swell shut, the "bites" on my eyes, the "bites" on the inside of both hands and my lips were swelling and covered with the itchy "bites". Again it was three days after taking the pill. I called my PCP who had no idea what it was and then my gyno, who immediately asked if I was allergic to sulfa drugs. I advised that I was and they told me to take Benadryl immediately because it was a cross over allergic reaction. They were well aware of what was going on.
My point in all of this is to say that you never know what exactly is in an injection and what it can do. Please let your doctor know what is going on so that the documentation is there. If there is some known common reaction, they should be aware of it and will be able to inform you. If not, at least you made an effort.
I do sincerely hope you find relief soon!
(and I thank you for your kind words earlier...they made my day)